# SDR SWIA202264883

- Difficulty date: January 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE REMOVAL OF THE PAX DOOR INNER SKIN FOUND AFT INTERCOSTAL DD7 TO BE CRACKED.   (C CHECK RO 3/11/2022)    REMOVED AND REPLACED THE PAX DOOR DD7 AFT INTERCOSTAL IAW CRJ-200 SRM 51-42-06. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE. REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
